IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

A morphometric study on morphological plasticity of shell form in crevice-dwelling Pterioida (Bivalvia)
Ubukata, T. (2003). A morphometric study on morphological plasticity of shell form in crevice-dwelling Pterioida (Bivalvia). Biol. J. Linn. Soc. 79(2): 285-297
In: Biological Journal of the Linnean Society. Academic Press: London; New York. ISSN 0024-4066, more
Peer reviewed article  

Available in  Author 

Keywords

Author  Top 
  • Ubukata, T.

All data in IMIS is subject to the VLIZ privacy policy Top | Author